# SDR DALA2017102607795

- Difficulty date: October 21, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 55,056 hours, 21,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, AFTER REMOVING THE AIRPHONE ANTENNA AT BS 797 BL O, CORROSION WAS DISCOVERED ON THE OUTER SURFACE OF THE SKIN PANEL AROUND THE COAX CUTOUT. MAINTENANCE REPAIRED CORROSION PER ERA 562868-14.
